Quantifying predictability in a simple model with complex features, I: The perfect predictability scenario

Shenou Cai, K Haven, A.J. Majda

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)547
JournalStochastics and Dynamics
Volume4
StatePublished - 2004

Cite this

Quantifying predictability in a simple model with complex features, I : The perfect predictability scenario. / Cai, Shenou; Haven, K; Majda, A.J.

In: Stochastics and Dynamics, Vol. 4, 2004, p. 547.

Research output: Contribution to journalArticle

@article{e4b84c27e1da427c9e2f451361e06263,
title = "Quantifying predictability in a simple model with complex features, I: The perfect predictability scenario",
author = "Shenou Cai and K Haven and A.J. Majda",
year = "2004",
language = "English (US)",
volume = "4",
pages = "547",
journal = "Stochastics and Dynamics",
issn = "0219-4937",
publisher = "World Scientific Publishing Co. Pte Ltd",

}

TY - JOUR

T1 - Quantifying predictability in a simple model with complex features, I

T2 - The perfect predictability scenario

AU - Cai, Shenou

AU - Haven, K

AU - Majda, A.J.

PY - 2004

Y1 - 2004

M3 - Article

VL - 4

SP - 547

JO - Stochastics and Dynamics

JF - Stochastics and Dynamics

SN - 0219-4937

ER -